# SDR QXEA2009100600762

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 20,426 hours, 15,008 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: KBA670515591
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE "AFT CARGO FOOR" CAUTION AND "PROX SYS FAULT2" STATUS MESSAGE. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. INSPECTED AFT CARGO DOOR UPON ARRIVAL AT GATE, FOUND DOOR CLOSED AND LOCKED.  INSPECTED MDC MESSAGE - AFT CARGO DOOR COVER, INPECTED WIRING, NO DEFECTS FOUND.  REINSTALLED COVER AND CHECKED WIRING FROM CONNECTOR AT DOOR TO FUSELAGE.  NO DEFECTS FOUND.  REMOVED AND REPLACED AFT DOOR PROX SENSOR IAW MM TASK 52-70-02-000-803 AND 52-70-02-400-803.  OPS CHECK OF BAGGAGE DOOR WARNING SYS GOOD.  RETURNED TO SERVICE.
